# SDR CA071231001

- Difficulty date: December 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 5,729 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON APPROACH. FLAP ZERO APPROACH AND LANDING CARRIED OUT. FLIGHT LANDED WITHOUT FURTHER INCIDENT. RT FLAP BRAKE SENSOR UNIT, SKEW DETECTION UNIT AND RT OB FLEX DRIVE SHAFT REPLACED. FLAP SYS FUNCTION CHECKED SERVICEABLE. (TC NR 20071231001)
